Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ICU MEDICAL MICROCLAVE NEUTRAL CONNECTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ICU MEDICAL MICROCLAVE NEUTRAL CONNECTOR
Catalog Number
12568
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/18/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The med tubing had a small crack and was leaking at the clave.
New Search
Submit an Adverse Event Report
Brand Name
MICROCLAVE NEUTRAL CONNECTOR
Common Device Name
MICROCLAVE NEUTRAL CONNECTOR
Manufacturer
(Section D)
ICU MEDICAL
951 calle amanecer
san clemente CA 92673
MDR Report Key
8639940
Report Number
8639940
Device Sequence Number
14028235
Product Code
FPA
UDI-Device Identifier
00887709042377
UDI-Public
0100887709042377
Combination Product (Y/N)
N
Initial Reporter State
IL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
05/16/2019
Report Date
(Section F)
05/16/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Catalogue Number
12568
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/24/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
20 DA
Patient Weight
1
Date Report Sent to FDA
05/16/2019